# SDR 96ZZZX2915

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Window Nr 28 Lt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND WINDOW NR 28 LEFT HAS EVIDENCE OF CORROSION AROUND FRAME INNER SURFACE.  REMOVED DAMAGED FRAME AND INSTALLED NEW ONE IAW SRM 51-1-20D.  TREATED AND PRIMED IAW SRM 51-1-8.
